Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 26, NWS Louisville, KY

April 2, 2006Butler County, Ohio County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 7:58 PM CDT for Butler County, Ohio County, Kentucky. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 7:58 PM CDT (00:58 UTC)
Expired
Apr 2, 2006, 8:45 PM CDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Butler County, KY, Ohio County, KY

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:37 PM CDTHAIL 13 N Hartford, KYTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 030059
TORLMK
KYC031-183-030145-
/O.NEW.KLMK.TO.W.0026.060403T0058Z-060403T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  OHIO COUNTY IN NORTHWEST KENTUCKY
  BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 845 PM CDT

* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES
  SOUTHWEST OF HARTFORD...OR ABOUT NEAR GREENVILLE...MOVING NORTHEAST
  AT 75 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  6 MILES SOUTHEAST OF HARTFORD BY 810 PM CDT

ANOTHER LINE OF SEVERE THUNDERSTORMS WILL CROSS NORTHERN PORTIONS OF 
OHIO COUNTY. THESE STORMS ARE ALSO CAPABLE OF PRODUCING A QUICK 
SPINUP TORNADO.

IN ADDITION TO THE TORNADO...THESE STORMS ARE CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEARLY 80 
MPH. TAKE COVER IMMEDIATELY

TRAVELERS ON THE WESTERN KENTUCKY PARKWAY ARE IN THE DIRECT PATH OF 
THIS STORM

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3741 8711 3728 8695 3708 8688 3720 8643
      3741 8664 3768 8673 3760 8698

$$
CS
2 follow-up statements
000 
WWUS53 KLMK 030118
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 PM EDT SUN APR 2 2006

KYC031-183-030145-
/O.CON.KLMK.TO.W.0026.000000T0000Z-060403T0145Z/
OHIO KY-BUTLER KY-
817 PM CDT SUN APR 2 2006

...A TORNADO WARNING CONTINUES UNTIL 845 PM CDT FOR BUTLER AND OHIO
COUNTIES...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE TWO POTENTIALLY TORNADO PRODUCING STORMS.  THESE TORNADO 
PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEFLIN TO 
LOGANSPORT...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF CALHOUN 
TO 17 MILES EAST OF CENTRAL CITY...MOVING EAST AT 65 MPH.

TORNADO PRODUCING STORMS WILL BE NEAR...
  WOODBURY...ROSINE...DUNDEE AND BAIZETOWN BY 825 PM CDT
  FORDSVILLE AND OLATON BY 830 PM CDT
  ROUNDHILL BY 835 PM CDT

IN ADDITION TO THE TORNADOES...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80 
MPH.

TRAVELERS ON THE WESTERN KENTUCKY PARKWAY ARE IN THE DIRECT PATH OF 
THESE STORMS

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3741 8711 3728 8695 3708 8688 3720 8643
      3741 8664 3768 8673 3760 8698

$$
CS
000 
WWUS53 KLMK 030132 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
931 PM EDT SUN APR 2 2006

KYC031-183-030145-
/O.CON.KLMK.TO.W.0026.000000T0000Z-060403T0145Z/
OHIO KY-BUTLER KY-
831 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR BUTLER
AND OHIO COUNTIES...

AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS.  THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORDSVILLE TO
CENTERTOWN...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST OF
OWENSBORO TO 12 MILES NORTHEAST OF CENTRAL CITY...MOVING EAST AT 70
MPH.

TORNADO PRODUCING STORMS WILL BE NEAR...
  LOGANSPORT...DUNBAR AND CROMWELL BY 835 PM CDT
  WOODBURY...MORGANTOWN...BAIZETOWN AND ABERDEEN BY 840 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH. 
THE HIGHEST THREAT FOR ADDITIONAL SEVERE WEATHER AND TORNADOES IS 
ACROSS THE NORTHERN HALF OF OHIO COUNTY.

TRAVELERS ON THE WESTERN KENTUCKY AND NATCHER PARKWAYS ARE IN THE 
PATH OF THESE STORMS

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3741 8711 3728 8695 3708 8688 3720 8643
      3741 8664 3768 8673 3760 8698

$$
CS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:15 PM CDT, 43 minutes earlier.

Area forecast discussion, Apr 2, 7:15 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EDT SUN APR 2 2006

.EVENING UPDATE:...
WILL UPDATE TO REMOVE SVERE THUNDERSTORM WATCH FOR ECENTRL KY.

PREVIOUS DISCUSSION BELOW:

.SHORT TERM (TONIGHT AND MONDAY)...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF
FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT
ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE
NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM
FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH
INTO CENTRAL INDIANA BY LATE AFTERNOON.

COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND
STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED
IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF
MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST
THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM
TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS
UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO
CENTRAL KENTUCKY.

UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A
STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO
AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES
TONIGHT.

ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE
WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH
COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR
SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF
OF THE FORECAST AREA.

TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH
READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE
COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT
LEX. WILL GO WITH A BLEND.

SCHOLZ

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...

MONDAY NIGHT THROUGH WEDNESDAY...

FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE
WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH.
AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM
THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY
AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY
AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL
GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS
COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT
POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN
INDIANA.

READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE
UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW
DEGREES WARMER.

WEDNESDAY NIGHT THROUGH SUNDAY...

MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER
LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE
ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT
THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF
THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH
OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE
THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED
THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A
WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL
REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD
FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP
MOST OF SATURDAY AND SUNDAY DRY.

AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO
ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND
CANADIAN MODELS VERIFY.  --JA

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 2, 2:40 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT SUN APR 2 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-030830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA
THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND
THUNDERSTORMS.  SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING
HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND
LOCALLY HEAVY RAINS.

TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD
FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD
INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A
SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE
BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE
BETWEEN 11 PM AND 4 AM EDT.

THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS
THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT
BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY
INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS
THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY
TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR
WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION.

JA

In the hours before

Local storm report, Apr 2, 6:01 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     10 N FRANKFORT          38.34N 84.87W
04/02/2006  U0 MPH           FRANKLIN           KY   TRAINED SPOTTER

            DAMAGE TO A BARN. LARGE HAIL BUT SIZE UNKNOWN

&&

CALLAHAN
Special weather statement, Apr 2, 6:26 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT SUN APR 2 2006

KYZ049-056-057-030030-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...WINCHESTER...LANCASTER...RICHMOND
726 PM EDT SUN APR 2 2006

THUNDERSTORMS WILL MOVE ACROSS GARRARD AND MADISON COUNTIES
THROUGH 8:00 PM EST. THESE STORMS WILL BE CAPABLE OF PRODUCING
SMALL HAIL... WIND GUSTS TO 30 MPH... AND A PERIOD OF HEAVY RAIN.

THE HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADS AND
UNDERPASSES.

JA
Local storm report, Apr 2, 6:29 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
729 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     LIGHTNING        GEORGETOWN              38.30N 85.97W
04/02/2006                   FLOYD              IN   TRAINED SPOTTER

            HOUSE SET ON FIRE BY LIGHTNING STRIKE

&&

CALLAHAN
Local storm report, Apr 2, 7:04 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     SADIEVILLE              38.39N 84.54W
04/02/2006                   SCOTT              KY   TRAINED SPOTTER

            DEBRIS ON ROADS. LARGE LIMBS DOWN.

&&

CALLAHAN
Local storm report, Apr 2, 7:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     IRELAND                 38.42N 87.00W
04/02/2006  M65 MPH          DUBOIS             IN   AMATEUR RADIO

&&

CALLAHAN
Local storm report, Apr 2, 7:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
853 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     JASPER                  38.39N 86.94W
04/02/2006  M81 MPH          DUBOIS             IN   MESONET

&&

CALLAHAN

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:47 PM CDTSevere Thunderstorm WarningLMKHancock28 min
Apr 2, 8:02 PM CDTSevere Thunderstorm WarningLMKLogan28 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade48 min
Apr 2, 8:29 PM CDTTornado WarningLMKGrayson46 min
Apr 2, 8:32 PM CDTSevere Thunderstorm WarningLMKJefferson43 min
Apr 2, 8:43 PM CDTTornado WarningLMKOhio17 min
Apr 2, 8:45 PM CDTSevere Thunderstorm WarningLMKOldham, Trimble45 min
Apr 2, 8:57 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade33 min
Apr 2, 9:01 PM CDTSevere Thunderstorm WarningLMKOhio14 min
Apr 2, 9:04 PM CDTTornado WarningLMKLogan41 min
Apr 2, 9:06 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer24 min
Apr 2, 9:10 PM CDTTornado WarningLMKJefferson, Shelby35 min
Apr 2, 9:12 PM CDTSevere Thunderstorm WarningLMKButler33 min
Apr 2, 9:25 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer35 min
Apr 2, 9:27 PM CDTSevere Thunderstorm WarningLMKFranklin33 min
Apr 2, 9:28 PM CDTSevere Thunderstorm WarningLMKCasey21 min
Apr 2, 9:39 PM CDTSevere Thunderstorm WarningLMKLincoln36 min
Apr 2, 9:41 PM CDTSevere Thunderstorm WarningLMKScott, Woodford34 min
Apr 2, 9:44 PM CDTTornado WarningLMKLogan16 min
Apr 2, 9:49 PM CDTSevere Thunderstorm WarningLMKAnderson26 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler37 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor34 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKFayette32 min
Apr 2, 9:58 PM CDTTornado WarningLMKLogan31 min
Apr 2, 10:07 PM CDTTornado WarningLMKGreen, Taylor23 min
Apr 2, 10:11 PM CDTSevere Thunderstorm WarningLMKMarion20 min
Apr 2, 10:17 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe43 min
Apr 2, 10:19 PM CDTSevere Thunderstorm WarningLMKCasey26 min
Apr 2, 10:21 PM CDTTornado WarningLMKWarren24 min
Apr 2, 10:32 PM CDTSevere Thunderstorm WarningLMKLincoln28 min
Apr 3, 12:32 AM CDTSevere Thunderstorm WarningLMKWarren13 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.